I feel like i'm going crazy

My sleep has been weird lately and I am lowering my dose of xanax (with the help of my psychiatrist) and I feel worse than I've felt in a long time even though recently I've been doing better. I just feel shaky and my thoughts are all over the place. Everything looks/seems scary and I'm afraid I'm going to have a stroke or something from being so anxious. Or end up in a mental institute and never know what's going on again. I also just feel really physically sick, even though there is nothing physically wrong with me. My derealization is really bad too. Seriously thinking about just going to the ER, even though I have a therapy appointment in a few hours but I don't think I'll be able to sit through it.

10 Replies

  • someone5673, how long have you been on Xanax now? You sound like I did when the Xanax was no longer working. I hope your therapist can help with your concerns. Good Luck xx

  • I'm taking half of what I was taking before. I was on it for about a year. I'm feeling much better now. Thank you (:

  • Good.... Stay well :)

  • I'm right there with ya! How are u lowering your xanax dosage?

  • By a little less than half. How are you feeling today?

  • I'm going to start lowering mine by half soon, we will pray for each other!

  • I feel the same today it's awful isn't it. Hoping better days ahead for you x

  • Thank you. I'm feeling better actually. It's funny how every time I get into one of those moods I think I'm never going to feel better even though I always do. I hope you feel better soon too <3

  • Im glad you are feeling better. Coming off of medication is difficult. I wish you the best!

  • I started to get the everything looks scary feeling too. I thought I was only destined for an asylum ! Keep fighting these experiences will only make us stronger in the long term !

You may also like...